On the greatest prime factor of a quadratic polynomial

Christopher Hooley Durham University, England

TBD mathscidoc:1701.331319

Acta Mathematica, 117, (1), 281-299, 1996.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 368 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{christopher1996on,
  title={On the greatest prime factor of a quadratic polynomial},
  author={Christopher Hooley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210914823028},
  booktitle={Acta Mathematica},
  volume={117},
  number={1},
  pages={281-299},
  year={1996},
}
Christopher Hooley. On the greatest prime factor of a quadratic polynomial. 1996. Vol. 117. In Acta Mathematica. pp.281-299. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210914823028.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved